RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 2, Pages 305–308 (Mi mz8592)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Estimates of the Fourier Widths of Classes of Nikolskii–Besov and Lizorkin–Triebel Types of Periodic Functions of Several Variables

D. B. Bazarkhanov

Institute of Mathematics and Mechanics, Kazakhstan National Academy of Sciences

Keywords: periodic function of several variables, function class of Nikolskii–Besov type, function class of Lizorkin–Triebel type, Fourier width, Sobolev space

DOI: https://doi.org/10.4213/mzm8592

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:2, 281–284

Bibliographic databases:

Received: 06.05.2009

Citation: D. B. Bazarkhanov, “Estimates of the Fourier Widths of Classes of Nikolskii–Besov and Lizorkin–Triebel Types of Periodic Functions of Several Variables”, Mat. Zametki, 87:2 (2010), 305–308; Math. Notes, 87:2 (2010), 281–284

Citation in format AMSBIB
\Bibitem{Baz10}
\by D.~B.~Bazarkhanov
\paper Estimates of the Fourier Widths of Classes of Nikolskii--Besov and Lizorkin--Triebel Types of Periodic Functions of Several Variables
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 2
\pages 305--308
\mathnet{http://mi.mathnet.ru/mz8592}
\crossref{https://doi.org/10.4213/mzm8592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2731481}
\zmath{https://zbmath.org/?q=an:05791047}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 2
\pages 281--284
\crossref{https://doi.org/10.1134/S0001434610010359}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276064800035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77950014316}


Linking options:
  • http://mi.mathnet.ru/eng/mz8592
  • https://doi.org/10.4213/mzm8592
  • http://mi.mathnet.ru/eng/mz/v87/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. B. Bazarkhanov, “Wavelet approximation and Fourier widths of classes of periodic functions of several variables. I”, Proc. Steklov Inst. Math., 269 (2010), 2–24  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Bazarkhanov D.B., “Wavelet approximation and Fourier widths of classes of periodic functions of several variables. II”, Anal. Math., 38:4 (2012), 249–289  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:362
    Full text:66
    References:57
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019